Alert archive / Kansas / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 176, NWS Topeka, KS
NWS Topeka, KS issued this severe thunderstorm warning at Oct 6, 2017, 9:55 PM CDT for 4 counties in Kansas. It was in force for 35 min. 6 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 6, 2017, 9:55 PM CDT (02:55 UTC)
- Expired
- Oct 6, 2017, 10:30 PM CDT
- In force
- 35 min
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Geary County, KS, Pottawatomie County, KS, Riley County, KS, Wabaunsee County, KS
The radar
The Topeka radar (KTWX), 41 km from the middle of the area, began a volume at 02:58 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 6, 9:56 PM CDT | TSTM WND GST 65 | 3 E Riley, KS | 65 MPH WIND ESTIMATED. |
| Oct 6, 9:57 PM CDT | TSTM WND GST 62 | 5 Ene Keats, KS | |
| Oct 6, 10:00 PM CDT | TSTM WND DMG | 5 E Olsburg, KS | WIND DAMAGE TO OUTBUILDING REPORTED. TREE LIMBS DOWN. RELAYED BY EM. TIME ESTIMATED BY RADAR. |
| Oct 6, 10:06 PM CDT | TORNADO | 2 Nne Olsburg, KS | 3 SIDED BUILDING BLOWN OVER, TIN ROOF BLOWN OFF BARN, TREES TO THE WEST OF SHANNON CREEK ROAD HAD TOPS BLOWN OFF. RELAYED BY EM. |
| Oct 6, 10:06 PM CDT | TORNADO | 2 N Olsburg, KS | 3 SIDED BUILDING BLOWN OVER, TIN ROOF BLOWN OFF BARN, TREES TO THE WEST OF SHANNON CREEK ROAD HAD TOPS BLOWN OFF. RELAYED BY EM. |
| Oct 6, 10:09 PM CDT | TSTM WND DMG | 5 E Olsburg, KS | WIND DAMAGE TO OUTBUILDING REPORTED. TREE LIMBS DOWN. RELAYED BY EM. TIME ESTIMATED BY RADAR. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 4 storm reports to this severe thunderstorm warning; the first came 1 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 6, 3:47 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 2.9 hours before the alert went out and 81 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 773 J/kg
- Mixed-layer CIN
- -70 J/kg
- Mixed-layer LCL
- 955 m above ground
- 0-6 km bulk shear
- 45 kt
- 0-1 km storm-relative helicity
- 278 m²/s²
- 0-3 km storm-relative helicity
- 421 m²/s²
- Significant tornado parameter
- 1.3
- Supercell composite
- 13.4
The text
As transmitted.
170
WUUS53 KTOP 070255
SVRTOP
KSC061-149-161-197-070330-
/O.NEW.KTOP.SV.W.0176.171007T0255Z-171007T0330Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Topeka KS
955 PM CDT FRI OCT 6 2017
The National Weather Service in Topeka has issued a
* Severe Thunderstorm Warning for...
Central Geary County in east central Kansas...
Southern Riley County in northeastern Kansas...
Northwestern Wabaunsee County in east central Kansas...
Pottawatomie County in northeastern Kansas...
* Until 1030 PM CDT
* At 955 PM CDT, severe thunderstorms were located along a line
extending from 3 miles northeast of Riley to near Keats to near
Ogden, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
* Severe thunderstorms will be near,
Manhattan and Tuttle Creek Lake around 1005 PM CDT.
Olsburg around 1010 PM CDT.
Westmoreland, Blaine, St. George and Louisville around 1020 PM
CDT.
Wamego around 1025 PM CDT.
Wheaton around 1030 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3955 9627 3931 9617 3912 9624 3901 9684
3923 9676 3939 9691
TIME...MOT...LOC 0255Z 260DEG 43KT 3934 9679 3924 9669 3909 9675
HAIL...<.75IN
WIND...60MPH
$$
Skow2 follow-up statements
481
WWUS53 KTOP 070305
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1005 PM CDT FRI OCT 6 2017
KSC061-197-070314-
/O.CAN.KTOP.SV.W.0176.000000T0000Z-171007T0330Z/
Geary-Wabaunsee-
1005 PM CDT FRI OCT 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR CENTRAL GEARY AND NORTHWESTERN
WABAUNSEE COUNTIES IS CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern and east central Kansas.
LAT...LON 3931 9617 3920 9621 3920 9622 3921 9624
3919 9626 3918 9628 3920 9631 3919 9632
3917 9633 3917 9637 3916 9638 3917 9639
3916 9639 3910 9666 3927 9667 3942 9677
3955 9627
TIME...MOT...LOC 0304Z 255DEG 48KT 3939 9662 3929 9652 3914 9658
$$
KSC149-161-070330-
/O.CON.KTOP.SV.W.0176.000000T0000Z-171007T0330Z/
Riley-Pottawatomie-
1005 PM CDT FRI OCT 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR SOUTHEASTERN RILEY AND CENTRAL POTTAWATOMIE COUNTIES...
At 1004 PM CDT, severe thunderstorms were located along a line
extending from near Olsburg to 8 miles southeast of Tuttle Creek Lake
to near Manhattan, moving east at 55 mph.
HAZARD...60 mph wind gusts.
SOURCE...Trained weather spotters.
IMPACT...Expect damage to roofs, siding, and trees.
These severe storms will be near...
Westmoreland and St. George around 1015 PM CDT.
Wamego, Blaine and Louisville around 1020 PM CDT.
Wheaton around 1025 PM CDT.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
Torrential rainfall is occurring with these storms, and may lead to
flash flooding. Do not drive your vehicle through flooded roadways.
&&
LAT...LON 3931 9617 3920 9621 3920 9622 3921 9624
3919 9626 3918 9628 3920 9631 3919 9632
3917 9633 3917 9637 3916 9638 3917 9639
3916 9639 3910 9666 3927 9667 3942 9677
3955 9627
TIME...MOT...LOC 0304Z 255DEG 48KT 3939 9662 3929 9652 3914 9658
HAIL...<.75IN
WIND...60MPH
$$
Skow278
WWUS53 KTOP 070318
SVSTOP
Severe Weather Statement
National Weather Service Topeka KS
1018 PM CDT FRI OCT 6 2017
KSC161-070328-
/O.CAN.KTOP.SV.W.0176.000000T0000Z-171007T0330Z/
Riley-
1018 PM CDT FRI OCT 6 2017
...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN RILEY COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Kansas.
LAT...LON 3931 9617 3922 9620 3918 9640 3918 9641
3930 9639 3948 9653 3955 9627
TIME...MOT...LOC 0318Z 260DEG 43KT 3942 9642 3932 9632 3917 9638
$$
KSC149-070330-
/O.CON.KTOP.SV.W.0176.000000T0000Z-171007T0330Z/
Pottawatomie-
1018 PM CDT FRI OCT 6 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1030 PM CDT
FOR CENTRAL POTTAWATOMIE COUNTY...
At 1018 PM CDT, severe thunderstorms were located along a line
extending from near Westmoreland to 4 miles north of Louisville to
near St. George, moving east at 50 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
these severe thunderstorms will remain over mainly rural areas of
central Pottawatomie County.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3931 9617 3922 9620 3918 9640 3918 9641
3930 9639 3948 9653 3955 9627
TIME...MOT...LOC 0318Z 260DEG 43KT 3942 9642 3932 9632 3917 9638
HAIL...<.75IN
WIND...60MPH
$$
SkowWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 6, 6:28 PM CDT, 3 hours 27 minutes earlier.
Area forecast discussion, Oct 6, 6:28 PM CDT, 3 hours 27 minutes before
Area Forecast Discussion National Weather Service Topeka KS 628 PM CDT Fri Oct 6 2017 ...Update to aviation forecast discussion... .SHORT TERM...(This evening through Saturday) Issued at 340 PM CDT Fri Oct 6 2017 Surface analysis this afternoon indicates a front draped southwestward from the middle MO Valley to west-central KS. Trajectories around an anticyclone positioned well east of the forecast area are encouraging the return of rich boundary-layer moisture ahead of the front and east of a diffuse pre-frontal trough extending from west-central KS to northeast NM. Insolation on the warm side of the front and east of the surface trough has continued to support an erosion of antecedent convective inhibition across western parts of the area. As a result, billow-cloud structures on the warm side of the front continue transitioning to more agitated cumulus fields with embedded horizontal convective roll structures amidst middle 60s to near 70F dewpoints -- from south-central KS extending as far northeast as Clay Center and Abilene. Visible satellite loops continue highlighting the boundary-layer static stability reduction as billow-cloud formations transition to more cellular cumulus structures and small horizontal convective rolls. The initiation of deeper convection is occurring along the front from north-central KS to southwest KS, and will continue into the early evening hours. The convection will likely develop into a broken squall line as stronger deep ascent ahead of a mid-level trough overtakes the buoyant pre-frontal air. This activity will progress across the region through the evening, with damaging winds and perhaps a couple of tornadoes possible -- primarily in the 6-11 PM time frame. The Flood Watch will continue across northern parts of the forecast area as a period of heavy rain will be likely. Storms will move east of the area by early Saturday morning, with lingering showers and cooler temperatures behind the front. .LONG TERM...(Saturday night through Friday) Issued at 340 PM CDT Fri Oct 6 2017 Quieter weather anticipated for most of the extended period as upper troughing begins to deepen across the intermountain west region. Sfc cyclone builds across Colorado through Sunday with a warm front stretching from west to east across the CWA. Upper forcing and precip chances associated with the mid level trough axis arrives by Monday evening. Model trends with the GFS and ECMWF are fairly consistent with the wave placement, warranting the likely pops during the period. Instability is weak with the slow moisture return into the region so thunderstorm chances are limited. Strong caa behind the boundary on Tuesday along with lingering showers and cloud cover progs highs in the upper 50s to lower 60s for much of the CWA. The cooler airmass appears fairly shallow with the southerly flow returning for the remainder of the week and temps recovering back into the 70s. Overnight lows are mostly in the upper 40s to lower 50s with the exception of Wednesday morning. With the sfc ridge axis directly overhead and the unmodified cool airmass in place, could easily see upper 30s creeping into the northern half of the CWA. && .AVIATION...(For the 00Z TAFS through 00Z Saturday evening) Issued at 623 PM CDT Fri Oct 6 2017 Monitoring the frontal boundary and line of TSRA anticipated to impact KMHK between 02Z and 05Z with KTOP and KFOE being in the 05Z to 08Z time frame. Predominant MVFR conditions are expected with the heavier convection lower categories to IFR mentioned in a Tempo group. Southerly winds veer to the west behind the boundary, remaining gusty enough to preclude mention of LLWS. Post frontal high end IFR to low end MVFR is consistent between short term forecast soundings, showing drier air quickly clearing the cloud deck in the mid to late morning. && .TOP WATCHES/WARNINGS/ADVISORIES... Flood Watch through Saturday morning for KSZ008>012-020>024- 034>036. && SHORT TERM...Cohen LONG TERM...Prieto AVIATION...Prieto
Hazardous weather outlook, Oct 6, 3:19 PM CDT, 6 hours 36 minutes before
Hazardous Weather Outlook National Weather Service Topeka KS 319 PM CDT Fri Oct 6 2017 KSZ008>012-020>024-026-034>039-054-072030- Republic-Washington-Marshall-Nemaha-Brown-Cloud-Clay-Riley- Pottawatomie-Jackson-Jefferson-Ottawa-Dickinson-Geary-Morris- Wabaunsee-Shawnee-Lyon- 319 PM CDT Fri Oct 6 2017 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. A line of strong to severe thunderstorms is expected to spread eastward during the 6 PM to 11 PM time frame this evening. Widely scattered damaging wind gusts and perhaps a tornado or two will be possible. Isolated hail to the size of quarters may also occur. The most likely area affected will be along and west of a line from Seneca to Emporia. A Flood Watch is in effect for portions of northeast and north central Kansas through tonight north and west of a line from Hiawatha to Manhattan and Abilene. The combination of heavy rainfall over the last few days, coupled with the possibility of 1 to 2 more inches of rain today and tonight, may lead to flooding in areas of poor drainage and along small streams and rivers. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will likely be needed across portions of north-central and northeast Kansas this evening. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep KSZ040-055-056-058-059-072030- Douglas-Osage-Franklin-Coffey-Anderson- 319 PM CDT Fri Oct 6 2017 This hazardous weather outlook is for east central...north central and northeast Kansas. .DAY ONE...This Afternoon and tonight. Thunderstorms with locally strong wind gusts and heavy rainfall will move across the area late this evening into the overnight hours. .DAYS TWO THROUGH SEVEN...Saturday through Thursday. No hazardous weather is expected at this time. .SPOTTER INFORMATION STATEMENT... Spotter activation will not be needed through tonight. && More detailed information can be accessed at... http://www.weather.gov/top/sitrep Cohen
In the hours before
Special weather statement, Oct 6, 5:31 PM CDT, 4 hours 24 minutes before
Special Weather Statement
National Weather Service Topeka KS
531 PM CDT FRI OCT 6 2017
KSZ010-011-062300-
Nemaha-Marshall-
531 PM CDT FRI OCT 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN NEMAHA AND
NORTHEASTERN MARSHALL COUNTIES UNTIL 600 PM CDT...
At 531 PM CDT, Doppler radar was tracking a strong thunderstorm 4
miles south of Summerfield, moving northeast at 40 mph.
Nickel size hail and wind gusts up to 50 mph will be possible with
this storm.
Locations impacted include...
Summerfield.
A severe thunderstorm watch remains in effect until 1100 PM CDT for
northeastern Kansas.
LAT...LON 3999 9605 3986 9640 3993 9648 4000 9639
4000 9606
TIME...MOT...LOC 2231Z 233DEG 35KT 3993 9637
DrakeLocal storm report, Oct 6, 7:45 PM CDT, 2 hours 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
745 PM CDT FRI OCT 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0740 PM TSTM WND GST GLASCO 39.36N 97.84W
10/06/2017 E60 MPH CLOUD KS LAW ENFORCEMENT
&&Special weather statement, Oct 6, 8:44 PM CDT, 1 hour 11 minutes before
Special Weather Statement National Weather Service Topeka KS 844 PM CDT FRI OCT 6 2017 KSZ009-070215- Washington- 844 PM CDT FRI OCT 6 2017 ...SIGNIFICANT WEATHER ADVISORY FOR WASHINGTON COUNTY UNTIL 915 PM CDT... At 843 PM CDT, Doppler radar was tracking strong thunderstorms along a line extending from 3 miles northeast of Haddam to near Linn. Movement was east at 60 mph. Dime size hail and wind gusts of 50 to 55 mph will be possible with these storms. Locations impacted include... Washington, Hanover, Greenleaf, Barnes, Morrowville and Hollenberg. A severe thunderstorm watch remains in effect until 1100 PM CDT for north central Kansas. LAT...LON 4000 9681 3966 9681 3970 9722 4000 9733 TIME...MOT...LOC 0143Z 276DEG 51KT 3989 9724 3969 9712 Cohen
Local storm report, Oct 6, 8:46 PM CDT, 1 hour 9 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
846 PM CDT FRI OCT 6 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0800 PM TSTM WND DMG 2 NNE CONCORDIA 39.60N 97.65W
10/06/2017 CLOUD KS PUBLIC
PROPERTY OWNER REPORTED NUMEROUS OAK LIMBS
BLOWN DOWN 6 INCHES IN DIAMETER. TIME
ESTIMATED BY RADAR.
&&
SMBSpecial weather statement, Oct 6, 9:17 PM CDT, 38 minutes before
Special Weather Statement
National Weather Service Topeka KS
917 PM CDT FRI OCT 6 2017
KSZ021-022-034>036-070245-
Geary-Clay-Dickinson-Riley-Ottawa-
917 PM CDT FRI OCT 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN DICKINSON...WESTERN
GEARY...WESTERN RILEY...EAST CENTRAL OTTAWA AND SOUTHERN CLAY
COUNTIES UNTIL 945 PM CDT...
At 916 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles northeast of Wells to 3 miles west of
Manchester to 6 miles south of New Cambria. Movement was northeast at
65 mph.
Half inch hail and wind gusts of 50 to 55 mph will be possible with
these storms.
Locations impacted include...
Junction City, Abilene, Clay Center, Ogden, Grandview Plaza, Chapman,
Solomon, Wakefield, Riley, Enterprise, Milford, Leonardville, Green,
Manchester, Longford, Oak Hill, Talmage, Milford Lake, Keats and
Moonlight.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
Frequent cloud to ground lightning is occurring with these storms.
Lightning can strike 10 miles away from a thunderstorm. Seek a safe
shelter inside a building or vehicle.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central, north central, northeastern and east central Kansas.
LAT...LON 3951 9689 3929 9669 3890 9672 3879 9737
3891 9737 3892 9738 3896 9737 3919 9747
TIME...MOT...LOC 0216Z 243DEG 57KT 3919 9749 3908 9738 3879 9747
SkowSpecial weather statement, Oct 6, 9:47 PM CDT, 8 minutes before
Special Weather Statement
National Weather Service Topeka KS
947 PM CDT FRI OCT 6 2017
KSZ021>023-035-036-038-070330-
Wabaunsee-Geary-Clay-Pottawatomie-Dickinson-Riley-
947 PM CDT FRI OCT 6 2017
...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN DICKINSON...GEARY...
RILEY...NORTHWESTERN WABAUNSEE...POTTAWATOMIE AND SOUTHEASTERN CLAY
COUNTIES UNTIL 1030 PM CDT...
At 947 PM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 4 miles southwest of Leonardville to near Riley
to 5 miles west of Keats to near Junction City to 4 miles east of
Enterprise. Movement was east at 60 mph.
Wind gusts up to 50 mph will be possible with these storms.
Locations impacted include...
Manhattan, Junction City, Wamego, Westmoreland, Blaine, Ogden,
Grandview Plaza, Chapman, Wakefield, Riley, Onaga, St. George,
Milford, Leonardville, Olsburg, Louisville, Randolph, Wheaton,
Milford Lake and Keats.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Torrential rainfall is also occurring with these storms, and may lead
to localized flooding. Do not drive your vehicle through flooded
roadways.
These storms may intensify, so be certain to monitor local radio
stations and available television stations for additional information
and possible warnings from the National Weather Service.
&&
A severe thunderstorm watch remains in effect until 1100 PM CDT for
central, north central, northeastern and east central Kansas.
LAT...LON 3954 9651 3952 9617 3942 9612 3925 9620
3894 9643 3893 9708 3914 9699 3931 9704
TIME...MOT...LOC 0247Z 247DEG 54KT 3933 9694 3931 9686 3921 9682 3907
9686 3890 9703
SkowThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 6, 7:16 PM CDT | Tornado Warning | TOP | Cloud, Ottawa | 29 min |
| Oct 6, 7:44 PM CDT | Severe Thunderstorm Warning | TOP | Cloud, Ottawa | 61 min |
| Oct 6, 7:49 PM CDT | Tornado Warning | TOP | Cloud | 26 min |
| Oct 6, 8:21 PM CDT | Severe Thunderstorm Warning | TOP | Clay, Republic, Washington | 39 min |
| Oct 6, 8:44 PM CDT | Special Weather Statement | TOP | Washington | 31 min |
| Oct 6, 8:56 PM CDT | Severe Thunderstorm Warning | TOP | Ottawa | 34 min |
| Oct 6, 9:17 PM CDT | Special Weather Statement | TOP | Clay, Dickinson, Geary, Riley | 28 min |
| Oct 6, 9:21 PM CDT | Tornado Warning | TOP | Clay, Dickinson, Ottawa | 9 min |
| Oct 6, 9:47 PM CDT | Special Weather Statement | TOP | Geary, Pottawatomie, Riley | 43 min |
| Oct 6, 10:17 PM CDT | Severe Thunderstorm Warning | TOP | Jackson, Marshall, Nemaha, Pottawatomie | 28 min |
| Oct 7, 3:34 AM CDT | River Flood Warning | TOP | Marshall | 44 hr |
| Oct 7, 2:20 PM CDT | River Flood Warning | TOP | Clay | 19 hr |
Nearby
Severe Thunderstorm Warnings in Kansas, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.